On a class of inverse problems
Doklady Akademii Nauk, Tome 265 (1982) no. 6, pp. 1306-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_6_a4,
author = {M. V. Klibanov},
title = {On a class of inverse problems},
journal = {Doklady Akademii Nauk},
pages = {1306--1309},
year = {1982},
volume = {265},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_6_a4/}
}
M. V. Klibanov. On a class of inverse problems. Doklady Akademii Nauk, Tome 265 (1982) no. 6, pp. 1306-1309. http://geodesic.mathdoc.fr/item/DAN_1982_265_6_a4/